# SDR 08FDEA00756

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 2241101503
- Part serial: 0075GE174
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE SECTION HAS CORROSION ON THE INNER SKIN OF THE INTAKE AT THE 4:00 O'CLOCK POSITION; ACCESS 434BR.  REMOVED AND REPLACED NR 1 ENGINE NOSE COWL IAW MM 71-11-00-4.
